MathSciNet Relay Station
MathSciNet bibliographic data
MR714994 58F13 (58F20)
Yorke, James A.; Alligood, Kathleen T. Cascades of period-doubling bifurcations: a prerequisite for horseshoes. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 3, 319–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement